# SDR R61A201208010395

- Difficulty date: August 1, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD FUSELAGE RIGHT SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION BETWEEN FR 12 AND FR 17.  MX REMOVED AND REPLACED FWD FUSELAGE RIGHT SEAT TRACK IAW EMB 190 SRM 51-40-01, 51-23-06.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
